# SDR FDEA201205161819

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328U53
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AREA LT SIDE BETWEEN BS 760 - 740. LBL 65 CREASE BEAM INBD CHORD CORRODED.  REMOVED CREASE BEAM FOUND OUT OF LIMITS IAW SRM 53-30-13, FIG 101, DETAIL VIII.  REPLACED CREASE BEAM BS 670 - 750 IAW SRM 51-40-02 AND DWG 143N8328. MAJOR  REPAIR.
